# SDR SCN2008F00000

- Difficulty date: August 2, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N811SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29660
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Blown
- Location: Wheel
- Component: Wheel
- Component part number: 277A6000204
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI-IN, CREW REPORTED LT OB MAIN WHEEL ASSY/ BRACE DRAGGING. MAINT DISCOVERED NR 1 WHEEL ASSY FUSE PLUG BLOWN. REMOVED AND REPLACED NR 1 WHEEL/TIRE ASSY AND NR 1 BRAKE ASSY. (K)
